# SDR AALA20161213012

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 66,494 hours, 8,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY FLASHLIGHT AT R4 DOOR FAILED BATTERY TEST.  REMOVED AND REPLACED BATTERY IAW AMM 25-64-01-960-802.  OPERATIONAL CHECK GOOD.
